# SDR IPXA10559550

- Difficulty date: April 19, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT FUSELAGE FLOOR PANEL AT STA 1680-1720 RBL 0-RBL 55 (2) BAD INSERTS AND FWD OTBD CORNER DELAMINATED, FABRICATED REPLACEMENT PANEL IAW B757-5320-9692-G.
